# SDR ABXA000192

- Difficulty date: March 27, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 51,543 hours, 48,057 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5914985515
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD NOSE LANDING GEAR DOOR CORRODED AT AFT END UNDER DEFLECTOR.  REPLACED DOOR IAW DC9 MM 32-22-01-2-0004.
